# SDR SWAA2022031401723

- Difficulty date: August 3, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE GIVING OK TO INSTALL FOUND CORROSION ON WEB LOWER FLANGE STA 867-887 STR 26LH / REMOVED AND REPLACED WEB ASSY B.S. 867-887 STR 26 LH PER SRM 51-40-02-0G-0 SRM 51-40-05 AMM 51-21-72 AMM 51-21-41 DWG 146A7943 AND DWG 146A9403
